# SDR UPS98227338

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING INTERIOR 140 CUST NR 832471 FOUND STA 860 RBL 45 EXPANSION LINK CORRODED.  REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-1.
